MathSciNet Relay Station
MathSciNet bibliographic data
MR861900 03E05 (03E50)
Ben-David, Shai; Shelah, Saharon Nonspecial Aronszajn trees on $\aleph_{\omega+1}$. Israel J. Math. 53 (1986), no. 1, 93–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement